# SDR AALA980420

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 658385
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

MIA - FLT 929 - WHILE PASSING THROUGH 2000 FT, NR 1 ENGINE FLAMED OUT WITH NO PRIOR ABNORMAL INDICATIONS.  AIRCRAFT RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT, NOT OVERWEIGHT.  REPLACED FUEL PUMP AND FUEL CONTROL.  LEAK CHECKED WITH NO LEAKS FOUND.  GROUND CHECKED NORMAL OPERATION.  (M)
